# SDR MZZA2009030400024

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 30,744 hours, 11,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CABIN SEAT TRACK LBL25, BS 370. SEAT TRACK REMOVED AND REPLACED IAW B737-800 SRM 51-10-02, HOLES PICKED UP AS PER SRM 51-40-05 REV 34.  SEAT TRACK SUBSTITUTED AS PER EC/RA 5321-01379.
